TítuloOn multidimensional distorded probability
Publication TypeConference Paper
Year of Publication2005
AuthorsNarukawa Y, Torra V
EditorLiu Y., Chen G., Ying M.
Conference NameFuzzy logic, soft computing and computational intelligence. Eleventh International Fuzzy systems association world congress. July 28-31, 2005, Beijing, China. IFSA Congress. 3 vol.
EditorialTsinghua University Press - Springer
Paginación427 - 431

This paper studies fuzzy measures and presents a representation theorem form-dimensional distorted probabilities. Such representation theorem is based on Kolmogorov superposition theorem. Then, such representation sugests to extend Hierarchically Decomposable Fuzzy Measures so that a new family of measures is defined. This family is parametric and with range that encompasses all fuzzy measures.